Journal of Symbolic Logic

Review: Henryk Greniewski, On Mill's Method of Concomitant Variations

Zbigniew Czerwinski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 23, Issue 1 (1958), 78-79.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733192

JSTOR
links.jstor.org

Citation

Czerwinski, Zbigniew. Review: Henryk Greniewski, On Mill's Method of Concomitant Variations. J. Symbolic Logic 23 (1958), no. 1, 78--79. https://projecteuclid.org/euclid.jsl/1183733192


Export citation